# SDR DALA2019120907153

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 87,164 hours, 10,443 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7006, L/P 1392582) OPEN HOLE HFEC INSPECTION SHOWS 7 EA CRACK INDICATIONS AT RIB ISS196 (2ND RIB O/B). 1 EA HOLE HAS CRACK APPROX. 1.25". OTHER 6 CRACKS ARE APPROX. 0.5".*MARKED*. CORRECTIVE ACTION: REPAIRED PER B777 SRM 57-43-01.
